MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GLENOSPHERE CENTRIC 36 MM DIAMETER +0 MM LATERAL OFFSET; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. GLENOSPHERE CENTRIC 36 MM DIAMETER +0 MM LATERAL OFFSET; SHOULDER, PROSTHESIS
Catalog Number 00436003600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised due to the implant disassociation.Glenosphere was removed and replaced.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 02438.D10: unknown baseplate 36mm ã¿ +0mm offset poly liner cat: 00434903600 lot: 65205886.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d6, d10, h4, h6, h10 proposed component code: mechanical (g04) - head d10: base plate uncemented 15 mm post length cat: 00436201500 lot: 65885670.Visual examination of the returned product identified a zimmer tm reverse plus glenosphere was returned.As returned, damage is seen on the buffed surface and taper feature.Dhr shows the taper is inspected 100% on a cmm at the time of manufacture.All devices were found to be conforming to print specifications.Device history record was reviewed and no discrepancies were found.A definitive root cause cannot be determined.The reported revision is confirmed from product return, but the reported event of disassociation is not confirmed.

Brand Name
GLENOSPHERE CENTRIC 36 MM DIAMETER +0 MM LATERAL OFFSET
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17709893
Report Number0001822565-2023-02439
Device Sequence Number6716881
Product Code HSD
UDI-Device Identifier00889024489479
UDI-Public(01)00889024489479(17)320819(10)65492331
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00436003600
Device Lot Number65492331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale